Super Edge Graceful and Even Edge Graceful Labeling of Cayley Digraphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-50 Number-5
Year of Publication : 2017
Authors : R.Thamizharasi, R.Rajeswari
  10.14445/22315373/IJMTT-V50P546

MLA

R.Thamizharasi, R.Rajeswari "Super Edge Graceful and Even Edge Graceful Labeling of Cayley Digraphs", International Journal of Mathematics Trends and Technology (IJMTT). V50(5):287-291 October 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we define super edge graceful labeling and even edge graceful labeling for digraphs and we show that the Cayley digraph admits super edge graceful labeling and even edge graceful labeling.

Reference
[1] Gallian.J.A (2009), “A Dynamic Survey of Graph Labeling”, The Electronic Journal of Combinations 16 # DS6.
[2] A.Rosa, On certain valuations of the vertices of the Graphs, International Symposium on Theory of graphs, Rome July 1966.
[3] G.S.Bloom and D.F.Hsu, On graceful digraphs and a problem of network addressing, CongrNumer, 35(1982) 91-103.
[4] G.S.Bloom and D.F.Hsu, On graceful directed Graphs that are computational models of some algebraic systems, Graph theory with applications to algorithms and computers, Ed.Y.Alavi, Wiley, Newyork (1985).
[5] G.S.Bloom and D.F.Hsu, On graceful directed graphs, SIAM Jo. Alg. Discrete Mathematics, 6 (1985) 519-536.
[6] S.Lo, On edge graceful labelings of graphs, Congr.Numer, 50 (1985) 231-234.
[7] S.M.Lee and L.Wang,On k-edge graceful trees, preprint [8] S.M.Lee,L.Wang and E.R.Yera, On super edge graceful Eulerian Graphs, Congr.Numer.,174(2005) 83-96.
[9] B.Gayathri, M.Duraisamy and M.Tamilselvi, Even edge graceful labeling of some cycle related graphs, Int.J.Math.Comput. Sci. 2 (2007) 179-187.
[10] A.Cayley The theory of groups:- Graphical representation, American Jo.Math. In his collected mathematical papers, 10 (1878) 403-405.
[11] K.Thirusangu, Atulya K. Nagar, R.Rajeswari, Labeling of Cayley digraphs,European Journal of Combinatorics Science direct, 32 (2011) 133-139.
[12] Thamizharasi.R and Rajeswari.R, Graceful and Magic labeling on Cayley digraphs, International Journal of Mathematical Analysis, 9(19), (2015) 947 - 954.
[13] Thamizharasi.R and Rajeswari.R, Labelings of Cayley Digraphs and its Line Digraphs, International Journal of Pure and Applied Mathematics, 101, (2015), 681 - 690.

Keywords
Cayley digraph, Graph labeling, super edge graceful and even edge graceful labeling.